I'm hoping you can help me out here. I'm 37 yrs old and have been using natpro , (and when natpro is not available, serenity cream), since last November. I'm currently applying 14ml per day of serenity (by my calcs this should equate to 300mg of progesterone per day), and this week I will be ordering more of the natpro. When natpro was in stock I was applying 9mls per day.
I'm also taking 5000U of vitamin d (the recommended amount), plus magnesium and zinc, and a folate supplement since I have the mthfr genetic defect). I was previously on about 200mg of progesterone and a few months ago I increased it to 300mg, very successfully. Most of my previous symptoms of ED disappeared -previously I would have lots of muscle fatigue, rapid heart rate, exhaustion for no apparent reason, severe brain fog, tender breasts , severe tinnitus. Thankfully since increasing the dosage of progesterone to 300mg, most of the symptoms have disappeared with the exception of tinnitus and tender breasts. This month I have also had non stop spotting for the last 18 days. Previously, my periods were very light but the cycle was consistent at 28 days.
My questions to you are: what can I do to help stop the spotting, and get my body working better to finally start shedding weight?